# SDR IPXA09555730

- Difficulty date: April 22, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 PER CUSTOMER REQUEST ACCOMPLISH PERFORM RE-INSPECTION OF PREVIOUS SKIN DENTS AND BLEND ON INNER SKIN ON MAIN CARGO DOOR BS 490 JUST BELOW FWD ACTUATOR SUPPORT FITTING.  REF UPS EO B757-5280-28879-D ITEM G (A)-1-7.  REPAIRED EO 09-2447 DATED MAY 01,09 & B757-5280-28879-E.
